Medical Questions > Mental Health > Addiction, Recovery Forum

Tylenol PM - What are Withdrawal Symptoms?

I have been taking tylenol pm or the generic equate brand of it off and on for a couple of years (maybe two or three nights in a row). But for the last 3 to 4 month's it's been every night. So, I ran out about three days ago and now I am feeling depressed, stomach burning and aching and have diarrea about an hour after I eat. I also am having some unclarity in thinking? Is this a withdrawal sympton possibly?
Did you find this post helpful?
|

User Profile
replied December 22nd, 2018
(online)
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. These are side effects and not withdrawal effects. Its fine and you can stop using it if the symptoms of pain has subsided.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.